# SDR USAA040898

- Difficulty date: October 19, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - FRAME, .5 INCH CRACK.  FWD SERVICE DOOR SURROUND FRAME AT 294.5 AND S17R.  FABRICATED DOUBLER IAW SRM 51-70-11.
